JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE MAXIMALITY OE PRIME IDEALS IN EXCHANGE RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE MAXIMALITY OE PRIME IDEALS IN EXCHANGE RINGS
Hong, Chan-Yong; Kim, Nam-Kyun; Kwak, Tai-Keun;
  PDF(new window)
 Abstract
We investigate the relationship between various generalizations of von Neumann regularity condition and the condition that every prime ideal is maximal in exchange rings.
 Keywords
exchange rings;generalizations of von Neumann regular rings;maximal and prime ideals;
 Language
English
 Cited by
1.
On Uniquely Clean Rings, Communications in Algebra, 2010, 39, 1, 189  crossref(new windwow)
2.
Exchange Ideals with All Idempotents Central, Algebra Colloquium, 2013, 20, 04, 643  crossref(new windwow)
 References
1.
Comm. Algebra, 1997. vol.25. 4, pp.1009-1021 crossref(new window)

2.
Proc. Biennial Ohio State-Denision Conference, 1992. pp.102-129

3.
Proc. Amer. Math. Soc., 1994. vol.122. pp.53-58 crossref(new window)

4.
J. Pure and Appl. Algebra, 1997. vol.115. pp.213-230 crossref(new window)

5.
Canad. Math. Bull., 1979. vol.22. pp.159-164 crossref(new window)

6.
Pacific J. Math., 1964. vol.14. pp.797-855 crossref(new window)

7.
Pacific J. Math., 1974. vol.54. 1, pp.135-144 crossref(new window)

8.
Math. J. Okayama Univ., 1978. vol.20. pp.141-149

9.
Math. J. Okayama Univ., 1990. vol.32. pp.97-101

10.
Arch. Math., 1996. vol.66. pp.360-365 crossref(new window)

11.
J. Pure and Applied Algebra, 2000. vol.146. pp.35-44 crossref(new window)

12.
Comm. in Algebra, 2000. vol.28. 10, pp.4867-4878 crossref(new window)

13.
submitted, 0000.

14.
Proc. Amer. Math. Soc, 1972. vol.35. pp.344-353

15.
Trans. Amer. Math. Soc., 1977. vol.229. pp.269-278 crossref(new window)

16.
J. Algebra, 1986. vol.103. pp.437-453 crossref(new window)

17.
Comment Math. Helv., 1968. vol.43. pp.378-401 crossref(new window)

18.
Math. Ann., 1972. vol.199. pp.31-36 crossref(new window)

19.
Pure and Appl. Math. Sci., 1985. vol.ⅩⅩⅠ. 1-2, pp.19-24

20.
Glasgow Math. J., 1995. vol.37. pp.21-31 crossref(new window)

21.
Comm. Algebra, 1997. vol.25. 2, pp.661-670 crossref(new window)